# SDR SIMA20250722001

- Difficulty date: July 22, 2025
- Submitted: July 23, 2025
- Operation: Air carrier
- Aircraft: N788CJ
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000051
- Aircraft time: 50,591 hours, 32,454 cycles
- System (JASC): 3130 · Data Recorders (Flight/Maintenance)
- Part: Mau
- Condition: Failed
- Location: Nr 2a
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AVNX MAU FAIL 2A FAIL, FMS 1 FAIL EICAS MESSAGES IN CRUISE. EMERGENCY DECLARED.   REMOVED AND REPLACED MAU 2 POWER SUPPLY 2 IAW AMM CH 31-41-02 OPS CHECK GOOD..
